# SDR NWAA084839853

- Difficulty date: October 30, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 76,031 hours, 77,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE LAST EMERGENCY PATHWAY LIGHTING IN THE VENTRAL STAIRWAY WAS INOPERATIVE.  MX FOUND A BROKEN WIRE AND REPAIRED IT.
